MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hypoglycemia (1912)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in the (b)(6).On (b)(6) 2020, the patient's mother reported that her son's infusion set's tubing was disconnected from the quick release when they got it out of the box and it was not yet inserted.Moreover, on (b)(6) 2020 around 10:30 pm, he experienced low blood glucose level of 33 mg/dl, had weakness and his hands were cold.Further, this was prolonged to (b)(6) 2020, and they tried to treat it with food and glucose tablets.Reportedly, the infusions were stored at room temperature.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.
 
Event or Problem Description
On 09-oct-2020: follow up information was submitted as result of complaint investigation of the returned used device (1 set) showed that the glue in the tubing connector was missing (one drop of glue was found on connector).Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, the patient's mother reported that her son's infusion set's tubing was disconnected from the quick release when they got it out of the box and it was not yet inserted.Moreover, on (b)(6) 2020 around 10:30 pm, he experienced low blood glucose level of 33 mg/dl, had weakness and his hands were cold.Further, this was prolonged to (b)(6) 2020, and they tried to treat it with food and glucose tablets.Reportedly, the infusions were stored at room temperature.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10492902
Report Number3003442380-2020-00376
Device Sequence Number2939650
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2022
Device Model NumberMMT-943
Device Lot Number5276359
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date10/09/2020
Patient Sequence Number1